|Re low testosterone/ and weight training.
Feb 12, 2013
G'day Dr Vergel. I have had low testosterone for several years now -usually just above the threshold/ v.low normal. I take a combination of tenofovir /ritonavir/3tc/darunavir (undetectable 9 years 950 tcs. poz 29yrs. ) I take this in the morning with breakfast. Would I fare better if I took my meds at night before bed - as far as energy levels/sexual function/weight training? Second question pertains to weight training specifically for someone with mild/moderate lipoatrophy. I would like to try and get some muscle defintion arms/legs -how often a week should I train each muscle group / recommended gap between sets for bulk. Daily menu/ diet suggestions to assist gains. Thanks for any help. Appreciated. Regards John
Response from Mr. Vergel
It really does not matter when you take your meds. The only medication that may make a difference on how you feel depending on when you take it is efavirenz (Sustiva). Sustiva can cause dizziness or other mental issues that are usually better tolerated during sleep. But your combo really does not present any of those issues.
Having said that, I tend to get tired after 30 min of taking my medications. But we are all different and if you do not experience fatigue after your daily dose, then it will not make a difference if you take it in the morning or at night.
I suggest that you read these articles I have written previously. They can help you in gaining healthy mass.
I hope this information helps you with your fitness goals!
- Dry Cough After Sucking Penis Worried I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Oral Sex Worried I Have HIV
- Herpes Symptoms Diarrhea
- I Have A Discharge Does That Mean I Have A Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.